# SDR RAIA00506014

- Difficulty date: June 9, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 18,480 hours, 20,480 cycles
- Engine: Garrtt TPE33114
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 31059008
- Part serial: 2334813
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 10,057 hours, 11,349 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT 3646 - RIC - ABORTED TAKEOFF DUE TO NR 1 ENGINE NOT PRODUCING POWER.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE FUEL CONTROL.  OPS CHECKED GOOD.
